• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 54 публикации
Сортировка:
по названию
по году
Статья
Saponov P. A., Gurevich D. Journal of Geometry and Physics. 2010. Vol. 60. No. 10. P. 1411-1423.
Добавлено: 3 октября 2011
Статья
Covolo T., Ovsienko V., Poncin N. Journal of Geometry and Physics. 2012. Vol. 62. P. 2294-2319.
Добавлено: 28 сентября 2015
Статья
Feigin B. L., Буряк А. Ю. Journal of Geometry and Physics. 2012. Vol. 62. No. 7. P. 1652-1664.

Пространство модулей M(r,n) оснащённых пучков без кручения на проективной прямой ранга r, имеющих второй класс Черна n, снабжено естественным действием (r+2)-мерного тора. В работе мы изучаем множества неподвижных точек разных одномерных подторов этого тора. Мы доказываем, что в однородном случае производящая функция числа неприводимых компонент имеет красивое разложение в бесконечное произведение. Для нечётного r  эти бесконечные произведения совпадают с характерами некоторых модулей алгебры Вирасоро. Мы также формулируем гипотезу для общего квазиоднородного случая.

Добавлено: 20 сентября 2012
Статья
Zabrodin A. Journal of Geometry and Physics. 2011. Vol. 61. P. 1733-1754.
Добавлено: 18 октября 2012
Статья
Soldatenkov A. O., Verbitsky M. Journal of Geometry and Physics. 2014.
Добавлено: 26 декабря 2014
Статья
Ornea L., Verbitsky M. Journal of Geometry and Physics. 2016. Vol. 107. P. 92-98.
Добавлено: 5 июня 2016
Статья
Marshakov A. Journal of Geometry and Physics. 2012. Vol. 003. P. 16-36.

We discuss the Poisson structures on Lie groups and propose an explicit construction of the integrable models on their appropriate Poisson submanifolds. The integrals of motion for the SL(N)-series are computed in cluster variables via the Lax map. This construction, when generalised to the co-extended loop groups, gives rise not only to alternative descriptions of relativistic Toda systems, but allows to formulate in general terms some new class of the integrable models. We discuss the subtleties of this Lax map related to the ambiguity in projection to the trivial co-extension and propose a way to write the spectral curve equation, which fixes this ambiguity, both for the Toda chains and their generalisations.

Добавлено: 11 февраля 2013
Статья
Verbitsky M. Journal of Geometry and Physics. 2011. Vol. 61. No. 6. P. 1001-1016.
Добавлено: 22 февраля 2012
Статья
Marshall I. Journal of Geometry and Physics. 1995. No. 16. P. 305-326.
Добавлено: 30 октября 2010
Статья
Verbitsky M., Ornea L. Journal of Geometry and Physics. 2009. Vol. 59. No. 3. P. 295-305.
Добавлено: 4 октября 2010
Статья
Feigin E. Journal of Geometry and Physics. 2009. Vol. 59. No. 8. P. 1127-1136.
Добавлено: 15 сентября 2010
Статья
Losev A. S., Slizovskiy S. Journal of Geometry and Physics. 2011. Vol. 61. P. 1868-1880.
Добавлено: 27 февраля 2013
Статья
Marshakov A., Миронов А. Д., Морозов А. Ю. Journal of Geometry and Physics. 2011. Vol. 61. P. 1203-1222.
Добавлено: 28 февраля 2013
Статья
Akhmet’ev P. Journal of Geometry and Physics. 2013. Vol. 74. No. 213. P. 381-391.
Добавлено: 15 марта 2015
Статья
Amerik, E., Campana, F. Journal of Geometry and Physics. 2013. Vol. 71. No. September. P. 53-57.

This is a note on Beauville's problem (solved by Greb, Lehn, and Rollenske in the non-algebraic case, and by Hwang and Weiss in general) whether a lagrangian torus on an irreducible holomorphic symplectic manifold is a fiber of a lagrangian fibration. We provide a different very short solution in the non-algebraic case, and make some observations suggesting a different approach in the algebraic case. © 2013 Elsevier B.V.

Добавлено: 26 мая 2013
Статья
L. Lerman (., E. Yakovlev. Journal of Geometry and Physics. 2019. Vol. 135. P. 70-79.
Добавлено: 22 октября 2018
Статья
Basalaev A. Journal of Geometry and Physics. 2018. Vol. 2014. No. 84. P. 73-86.
Добавлено: 26 февраля 2019
Статья
Basalaev A. Journal of Geometry and Physics. 2014. Vol. 77. P. 30-42.
Добавлено: 26 февраля 2019
Статья
Ionov A. Journal of Geometry and Physics. 2019. Vol. 140. P. 125-130.
Добавлено: 8 ноября 2019
Статья
Gurevich D., Saponov P. A. Journal of Geometry and Physics. 2016. Vol. 106. P. 87-97.

In our previous publications we introduced differential calculus on the enveloping algebras U(gl(m)) similar to the usual calculus on the commutative algebra . The main ingredients of our calculus are quantum partial derivatives which turn into the usual partial derivatives in the classical limit. In the particular case m=2 we prolonged this calculus on a central extension A of the algebra U(gl(2)). In the present paper we consider the problem of a further extension of the quantum partial derivatives on the skew-field of the algebra A and define the corresponding de Rham complex. As an application of the differential calculus we suggest a method of transferring dynamical models defined on an extended  to an extended algebra U(u(2)). We call this procedure the quantization with noncommutative configuration space. In this sense we quantize the Dirac monopole and find a solution of this model.

 

 

Добавлено: 4 мая 2016
Статья
Nirov Khazret S., Razumov A. V. Journal of Geometry and Physics. 2017. Vol. 112. P. 1-28.
Добавлено: 29 января 2018